基本情報

写真b

塩沢 裕一

Shiozawa Yuichi


キーワード

確率論

所属組織 【 表示 / 非表示

  • 2017年03月01日 ~ 継続中,理学研究科 数学専攻,准教授,専任

 

論文 【 表示 / 非表示

  • Long-time heat kernel estimates and upper rate functions of Brownian motion type for symmetric jump processes,Yuichi Shiozawa, Jian Wang,Bernoulli,Volume 25, Number 4B, 3796-3831,2019年11月,学術論文

  • Maximal displacement and population growth for branching Brownian motions,Yuichi Shiozawa,Illinois Journal of Mathematics,Volume 63, Number 3, 353-402,2019年10月,学術論文

  • Spread rate of branching Brownian motions,Yuichi Shiozawa,Acta Applicandae Mathematicae,155巻1号 113-150 ,2018年06月,学術論文

  • Bottom crossing probability for symmetric jump processes,Yuichi Shiozawa,Mathematische Zeitschrift,287・3-4・1355-1376,2017年12月,学術論文

  • Escape rate of the Brownian motions on hyperbolic spaces ,Yuichi Shiozawa,Proceedings of the Japan Academy, Series A, Mathematical Sciences,93(4) 27-29,2017年04月,学術論文

全件表示 >>